# SDR SWAA2023031616815

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 55,942 hours, 29,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 8 DEF IS INOP.<[01] REMOVED AND REPLACED EMERGENCY LIGHT ASSY. AT ROW 8 DEF REFERENCING AMM 33-51-03. NO HELP. LIGHT STILL INOP.;[02] R/R EMERGENCY LIGHT BATTERY PACK TESTED GOOD REF AMM 33-51-03
